Fertility Friends Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
1,070 Posts
Discussion Starter · #1 ·
Hi all,
Its nice to read such positive news about BFP's today.

Now can you help?
This is my first clomid cycle I am day 23 now and have started to get all the AF pains. This is strange for me as I am normally 28 days. Does it mean that this month is a no go. I feel disappointed already :-[
Does Clomid shorten the cycle? :-\

Thanks in anticipation of some advice

 

·
Premium Member
Joined
·
17,093 Posts
Hi there

Clomid can lengthen or shorten your cycle...or it may not do anything to it at all...it effects us all differently.

The pains you're getting could still be the side effects of Clomid....unfortunately the side effects, AF symptoms & pregnancy symptoms are all so similar it's difficult to tell what's happening.

Hang on in there & ^fingerscrossed^ ^2ww^ that ^noAF2^

Sending you loads of ^reiki^^sticky vibes^ ^fairydust^

Good luck & take care
Natasha :)
 

·
Premium Member
Joined
·
10,520 Posts
Its not over till its over and there is still a chance so good luck!  keep us posted  ^noAF2^  ^No AF^  ^reiki^
 

·
Registered
Joined
·
985 Posts
Hi, This has been my 1st cycle of Clomid and I have been having AF pains for over a week now, with a dark discharge, although today It's pretty strong, so I think it's on it way...... ^bigbad^

My cycle is normally 32 - 36 day's long and my pains don't normally start until a day before, so maybe it's the Clomid making things more painful.

Hope your AF doesn't arrive and you get lucky  ^reiki^

Good luck  Rebecca xx
 

·
Premium Member
Joined
·
9,128 Posts
My cycle went from 27 days to 25 days so I guess Clomid is the culprit!
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top